# SDR FDEA202410101476

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD AFTER FLAP, LOWER SKIN SURFACE, WITH DENT, AT IFS 162.5, AND 6.5  FROM   THE AFTER EDGE. LH WING, INBOARD AFTER FLAP, LOWER SKIN SURFACE, AT IFS 162.5, AND 6.5  FROM THE AFTER   EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG 201 (SHEET 4) PAG 1-4 AND SRM 51-70-  03-0G PAR 5.L FIG 16 REV 90 AUG 15/2024
